# SDR UIEA2025022700173

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 81,302 hours, 9,722 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON #4 ENG LH CORE COWL SKIN BETWEEN NSTA 222 AND NSTA 230.( 1. REPAIR THE DAMAGE AREA IAW EI #T2025A54M-196 REV 0 AND REF DWG #314T4210 SH 7 REV-C, 344T4210 SH 8 REV D AND 314T4210 SH 5 REV B. 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
